# SDR CA970922029

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20R2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS AT 400 FEET AGL, WHEN PILOT HEARD A LOUD BANG AND THE A/C YAWED LEFT AND AUTOROTATED TO THE GROUND.   AIRFRAME SUFFERED MAJOR DAMAGE.  ENGINE AND TRANSMISSION REMOVED FOR INVESTIGATION.
